Robert Jamison
Robert Jamison
Professor Emeritus, Clemson, Affiliated Prof University of Haifa
Verified email at clemson.edu
Title
Cited by
Cited by
Year
The theory of convex geometries
PH Edelman, RE Jamison
Geometriae dedicata 19 (3), 247-270, 1985
4851985
Convexity in graphs and hypergraphs
M Farber, RE Jamison
SIAM Journal on Algebraic Discrete Methods 7 (3), 433-444, 1986
3151986
The edge intersection graphs of paths in a tree
MC Golumbic, RE Jamison
Journal of Combinatorial Theory, Series B 38 (1), 8-22, 1985
1691985
Covering finite fields with cosets of subspaces
RE Jamison
Journal of Combinatorial Theory, Series A 22 (3), 253-266, 1977
1621977
A perspective on abstract convexity: classifying alignments by varieties
RE Jamison-Waldner
Convexity and Related Combinatorial Geometry, New York, 1982
1341982
On local convexity in graphs
M Farber, RE Jamison
Discrete Mathematics 66 (3), 231-247, 1987
1321987
Edge and vertex intersection of paths in a tree
MC Golumbic, RE Jamison
Discrete Mathematics 55 (2), 151-159, 1985
981985
Partition numbers for trees and ordered sets
R Jamison
Pacific Journal of Mathematics 96 (1), 115-140, 1981
921981
A general theory of convexity.
REI JAMISON
851975
The subchromatic number of a graph
MO Albertson, RE Jamison, ST Hedetniemi, SC Locke
Annals of Discrete Mathematics 39, 33-49, 1989
811989
Closure systems and their structure
JL Pfaltz, RE Jamison
Information Sciences 139 (3-4), 275-286, 2001
782001
Learning the language of mathematics
RE Jamison
Language and Learning across the Disciplines 4 (1), 45-54, 2000
612000
On the average number of nodes in a subtree of a tree
RE Jamison
Journal of Combinatorial Theory, Series B 35 (3), 207-223, 1983
551983
Copoints in antimatroids
RE Jamison
Congr. Numer 29, 535-544, 1980
551980
Constant tolerance intersection graphs of subtrees of a tree
RE Jamison, HM Mulder
Discrete Mathematics 290 (1), 27-46, 2005
442005
Tolerance intersection graphs on binary trees with constant tolerance 3
RE Jamison, HM Mulder
Discrete Mathematics 215 (1-3), 115-131, 2000
432000
Elimination orderings of chordal graphs
RE Jamison, R Laskar
Combinatorics and Applications, 192-200, 1982
421982
A Helly theorem for convexity in graphs
RE Jamison, R Nowakowski
Discrete mathematics 51 (1), 35-39, 1984
401984
Constrained Ramsey numbers of graphs
RE Jamison, T Jiang, ACH Ling
Journal of Graph Theory 42 (1), 1-16, 2003
392003
Factoring absolutely convergent series
RE Jamison, WH Ruckle
Mathematische Annalen 224 (2), 143-148, 1976
331976
The system can't perform the operation now. Try again later.
Articles 1–20